| Model Number |
ZCB00 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/06/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If implanted; give date: n/a (not applicable).No patient contact.If explanted; give date: n/a (not applicable).No patient contact.Device evaluation: product testing could not be performed because the product was discarded by the customer.The customer's reported complaint could not be confirmed.Manufacturing records review: during the manufacturing record review of the production order for this serial number, no product deficiency was identified.The documentation shows that the production order was manufactured according to specifications.Historical data analysis: a search of complaints revealed no additional investigation request for this production order number.Labeling review: the labeling review was completed and revealed that the directions for use(dfu) provide the customer with proper usage instructions and guidelines.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was initially reported that a zcb00, 24.5 diopter intraocular lens (iol) haptic was broken.Through follow additional information was provided, it learnt that one of the haptics was found to be torn at the distal point of the arm upon opening the package.The lens was never loaded into the cartridge and there was no patient contact.The lens was discarded by the surgery center.No other information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.